Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 730783, 22 pages
http://dx.doi.org/10.1155/2011/730783
Research Article

Global Stability of an Eco-Epidemiological Model with Time Delay and Saturation Incidence

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 30 June 2011; Accepted 23 August 2011

Academic Editor: Her-Terng Yau

Copyright © 2011 Shuxue Mao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kundu and J. Chattopadhyay, “A ratio-dependent eco-epidemiological model of the Salton Sea,” Mathematical Methods in the Applied Sciences, vol. 29, no. 2, pp. 191–207, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. P. Das, S. Roy, and J. Chattopadhyay, “Effect of disease-selective predation on prey infected by contact and external sources,” BioSystems, vol. 95, no. 3, pp. 188–199, 2009. View at Publisher · View at Google Scholar
  3. X. Zhou and J. Cui, “Stability and Hopf bifurcation analysis of an eco-epidemiological model with delay,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1654–1680, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Mukhopadhyay and R. Bhattacharyya, “Role of predator switching in an eco-epidemiological model with disease in the prey,” Ecological Modelling, vol. 220, no. 7, pp. 931–939, 2009. View at Publisher · View at Google Scholar
  5. X. Zhou, X. Shi, and X. Song, “The dynamics of an eco-epidemiological model with distributed delay,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 685–699, 2009. View at Publisher · View at Google Scholar
  6. N. Bairagi, R. R. Sarkar, and J. Chattopadhyay, “Impacts of incubation delay on the dynamics of an eco-epidemiological system—a theoretical study,” Bulletin of Mathematical Biology, vol. 70, no. 7, pp. 2017–2038, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Mukherjee, “Hopf bifurcation in an eco-epidemic model,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2118–2124, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X. Zhou, X. Shi, and X. Song, “Analysis of a delay prey-predator model with disease in the prey species only,” Journal of the Korean Mathematical Society, vol. 46, no. 4, pp. 713–731, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J.-F. Zhang, W.-T. Li, and X.-P. Yan, “Hopf bifurcation and stability of periodic solutions in a delayed eco-epidemiological system,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 865–876, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Haque and D. Greenhalgh, “A predator-prey model with disease in the prey species only,” Mathematical Methods in the Applied Sciences, vol. 30, no. 8, pp. 911–929, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Han, Z. Ma, and H. W. Hethcote, “Four predator prey models with infectious diseases,” Mathematical and Computer Modelling, vol. 34, no. 7-8, pp. 849–858, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. W. Hethcote, W. Wang, L. Han, and Z. Ma, “A predator—prey model with infected prey,” Theoretical Population Biology, vol. 66, no. 3, pp. 259–268, 2004. View at Publisher · View at Google Scholar
  13. V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. W. M. Liu, S. A. Levin, and Y. Iwasa, “Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models,” Journal of Mathematical Biology, vol. 23, no. 2, pp. 187–204, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Bhattacharyya and B. Mukhopadhyay, “On an eco-epidemiological model with prey harvesting and predator switching: local and global perspectives,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3824–3833, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, London, UK, 1993.